Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Nausea, heartburn, indigestion...yay Pepto Bismol (I wish)

Posted Nov 30 2008 12:21pm
Okay, okay, gross title. But honestly, that's the song that has been running through my mind for the past couple of days... Unfortunately even Pepto won't help this time.

Starting Sunday night I wasn't feeling well and after being home sick for two days this week I finally went to the doctor and got the diagnosis - gastritis (I want to put a link here but reading about gastritis is not terribly pleasant) Let's just say that it turns out the medications I take are eating away my stomch lining! Ouch!

So, armed with a new medication I should be feeling better in a couple of days. Medications are one of the ongoing results of the car accident I was in several years ago - someday when I have more time I'll write about the whole story. Until then, it's a bland diet for me until my tummy feels back to normal!
Post a comment
Write a comment:

Related Searches